Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Uniqueness of flow of a second-order fluid past a stretching sheet

Authors: William C. Troy, Edward A. Overman II, G. B. Ermentrout and James P. Keener
Journal: Quart. Appl. Math. 44 (1987), 753-755
MSC: Primary 76A10
DOI: https://doi.org/10.1090/qam/872826
MathSciNet review: 872826
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. W. Beard and K. Walters, Elastico-viscous boundary-layer flows. I. Two-dimensional flow near a stagnation point, Proc. Cambridge Philos. Soc. 60 (1964), 667–674. MR 0171475
  • [2] Bernard D. Coleman and Walter Noll, An approximation theorem for functionals, with applications in continuum mechanics, Arch. Rational Mech. Anal. 6 (1960), 355–370 (1960). MR 0119598, https://doi.org/10.1007/BF00276168
  • [3] B. McLeod and K. R. Rajagopal, On the uniqueness of flow of a Navier-Stokes fluid due to a stretching boundary, Arch. Rat. Mech. Anal. In press
  • [4] K. R. Rajagopal, T. Y. Na, and A. S. Gupta, Flow of a viscoelastic fluid over a stretching sheet, Rheol. Acta 23, 213-215 (1984)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76A10

Retrieve articles in all journals with MSC: 76A10

Additional Information

DOI: https://doi.org/10.1090/qam/872826
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society